American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Yihong Du and Rui Peng. The periodic logistic equation with spatial and temporal degeneracies. Trans. Amer. Math. Soc. 364 (2012) 6039-6070.
Abstract, references, and article information   
View Article: PDF

[2] Noriko Mizoguchi. Blow-up rate of type II and the braid group theory. Trans. Amer. Math. Soc. 363 (2011) 1419-1443. MR 2737271.
Abstract, references, and article information   
View Article: PDF

[3] Hongjie Dong and N. V. Krylov. Second-order elliptic and parabolic equations with $B(\mathbb{R}^{2}, VMO)$ coefficients. Trans. Amer. Math. Soc. 362 (2010) 6477-6494. MR 2678983.
Abstract, references, and article information   
View Article: PDF

[4] Nils Ackermann, Thomas Bartsch, Petr Kaplicky and Pavol Quittner. A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems. Trans. Amer. Math. Soc. 360 (2008) 3493-3539. MR 2386234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kaj Nyström. On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders. Trans. Amer. Math. Soc. 360 (2008) 2987-3017. MR 2379784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Prüss and Gieri Simonett. $H^\infty$-calculus for the sum of non-commuting operators. Trans. Amer. Math. Soc. 359 (2007) 3549-3565. MR 2302505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Magnanini, J. Prajapat and S. Sakaguchi. Stationary isothermic surfaces and uniformly dense domains. Trans. Amer. Math. Soc. 358 (2006) 4821-4841. MR 2231874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Julián López-Gómez. Varying bifurcation diagrams of positive solutions for a class of indefinite superlinear boundary value problems. Trans. Amer. Math. Soc. 352 (2000) 1825 - 1858. MR 1615999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martino Prizzi and Krzysztof P. Rybakowski. Complicated dynamics of parabolic equations with simple gradient dependence. Trans. Amer. Math. Soc. 350 (1998) 3119-3130. MR 1491875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Masaaki Tsuchiya. On the oblique derivative problem for diffusion processes and diffusion equations with H\"older continuous coefficients . Trans. Amer. Math. Soc. 346 (1994) 257-281. MR 1273542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Avner Friedman and Fernando Reitich. The Stefan problem with small surface tension . Trans. Amer. Math. Soc. 328 (1991) 465-515. MR 1040260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nicola Garofalo and Ermanno Lanconelli. Wiener's criterion for parabolic equations with variable coefficients and its consequences . Trans. Amer. Math. Soc. 308 (1988) 811-836. MR 951629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. A. Mair. Boundary behavior of positive solutions of the heat equation on a semi-infinite slab . Trans. Amer. Math. Soc. 295 (1986) 687-697. MR 833703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Leonard Sarason. Second-order equations of fixed type in regions with corners. I . Trans. Amer. Math. Soc. 261 (1980) 387-416. MR 580895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel B. Kotlow. A free boundary problem connected with the optimal stopping problem for diffusion processes . Trans. Amer. Math. Soc. 184 (1973) 457-478. MR 0365729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1